# SDR ASOA201702051140

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT RAIL SEGMENT FS 989-1005 CORRODED SEVERAL AREAS. REMOVED AND REPLACED SEAT RAIL AT FS 989-1005 ON LBL9 IAW AMM 53-00-49-000/400-801-A17.
